# SDR USAA20100108SB002

- Difficulty date: January 8, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 20ABC THRU 23ABC WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN POWER SUPPLY M1197 IN ASSOCIATION WITH MM 33-51-51.  OPERATIONAL CHECK GOOD.
